# SDR DALA2015102606524

- Difficulty date: October 25, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FITTINGS ON EMERGENCY EXIT DOOR.  REPLACED THE FITTING IAW SRM 51-72-11 AND DWG D522-79040.
